# SDR IPXA2025052809506

- Difficulty date: May 28, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 24,969 hours, 15,165 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR SLIDE ONLY DISARMS WITH EXTREME FORCE LUBRICATED GIRT BAR AND SEVERAL OTHER MECHANISMS IN THE SYSTEM REF AMM 52-10-30/601 OPS CHECKS GOOD
